# SDR BSY2003F00018

- Difficulty date: August 8, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N6573K
- Make and model: Beech 58
- Aircraft serial: TH1369
- Engine: Cont IO520CB
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Obstructed
- Location: Pitot Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSPEED INOPERATIVE ON TAKEOFF.  REMOVED LINE FROM PITOT TUBE, BLEW BACK THRU TUBE , REMOVE OBSTRUCTION, RECONNECTED.  LEAKED CHECKED. OPS CHECK GOOD.
